# SDR ASOA201000428

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 364 STG 26R FWD SIDE.  REMOVED CORROSION FROM FRAME FS 364, STR 26R ON FWD SIDE IAW SRM 51-21-06.  REMOVING ONE BOLT TO ACCESS CORROSION IAW SRM 51-41-02 AND FOUND TO BE WITHIN LIMITS WITH OEM 0.080 AND MATERIAL LOSS TO BE 0.006 IAW SRM 53-21-15 AND 53-00-00. TREATMENT OF EXPOSED AREAS AND REINSTALLATION OF BOLT AT FS 364 STR 26R.  ALL EXPOSED AREAS WERE TREATED IAW SRM 51-25-06 AND THE BOLT WAS INSTALLED AND TORQUED IAW SRM 51-41-04.  REPAIRED AREAS REQUIRED PAINT AND DINITROL. PAINTED EXTERNAL AREAS IAW SRM 51-25-06. APPLIED DINITROL TO INTERNAL REPAIRED AREA IAW SRM 51-21-11.
